Quadratic zero-systems of differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1056-1058
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a24,
author = {V. A. Lunkevich and K. S. Sibirskii},
title = {Quadratic zero-systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1056--1058},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a24/}
}
V. A. Lunkevich; K. S. Sibirskii. Quadratic zero-systems of differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1056-1058. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a24/